# SDR ASAA11510738

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,741 hours, 5,413 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN MASTER CAUTION PRESSED THE RIGHT PACK LIGHT ILLUMINATES, IT GOES OUT WHEN M/C PUSH TO RESET IS PRESSED.  REPLACED TEMP CONTROL VAVE REF 21 51 10 00 801 401, OPS CHECK, LEAK CHECK GOOD.
